MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WATER FILTER

AIZU OLYMPUS CO., LTD. WATER FILTER
Model Number MAJ-2318
Medical Device Problem Codes Device Reprocessing Problem (1091); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Based on the results of the investigation, it is likely that the user did not thoroughly read the instruction manual which resulted in mismanagement of replacing the water filter; however, a definitive root cause could not be identified.The device history record was unable to be reviewed for this device since the (serial/lot) number was not available.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The subject event can be detected and prevented by implementing the below instruction for use (ifu).Instructions, operation manual for oer-4 chapter 7 ¿routine maintenance¿ section 7.2 ¿replacing the water filter (maj-2318)¿ replace the water filter periodically, at least once a month to prevent contamination of the rinse water.The water filter should also be replaced whenever the error code [e01] indicating water supply insufficiency is displayed.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that during reprocessing the water filter, an error code e01 occurred one minute before the end of the cleaning process.The camera that was being cleaned and then rinsed with water.This incident led to the facility changing the water filters once a year.There was no patient harm.

Brand Name
WATER FILTER
Common Device Name
WATER FILTER
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19838069
Report Number9610595-2024-15003
Device Sequence Number15372526
Product Code FEB
UDI-Device Identifier04953170401473
UDI-Public04953170401473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2318
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER-4 (ENDOSCOPE PROCESSOR)
Patient SexUnknown